| Model Number |
UNIVERS REVS RASP/TRL STEM SZ 9 LNG |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not received for evaluation; no photos were provided.According to the event description, the most likely cause of the reported failure is wear and damage caused by repeated use and/or reprocessing.The complaint's allegation was not confirmed.
Event or Problem Description
On 05/17/2023, it was reported by a sales representative via sems that an ar-9510-12r, ar-9510-09r, and ar-9510-06r rasp is rusty and discolored.This was discovered during an unspecified time with no patient effect.